JournalsmagNo. 123pp. 4–11

Evolution equations with eventually positive solutions

  • Jochen Glück

    University of Passau, Germany
Evolution equations with eventually positive solutions cover
Read Online
Download PDF

This article is published open access.

Abstract

We discuss linear autonomous evolution equations on function spaces which have the property that a positive initial value leads to a solution which initially changes sign, but then becomes – and stays – positive again for sufficiently large times. This eventual positivity phenomenon has recently been discovered for various classes of differential equations, but so far a general theory to explain this type of behaviour exists only under additional spectral assumptions.

Cite this article

Jochen Glück, Evolution equations with eventually positive solutions. Eur. Math. Soc. Mag. 123 (2022), pp. 4–11

DOI 10.4171/MAG/65